# SDR QMLA2019121019095

- Difficulty date: December 10, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N810LF
- Make and model: Snias AS350B3
- Aircraft serial: 7015
- Aircraft time: 3,477 hours, 8,568 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,072 hours, 9,407 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 350A21021065
- Condition: Gouged
- Part time: 3,477 hours, 8,568 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUGING FOUND ON RIB UNDERNEATH CABIN FLOOR AT THE RIB BEHIND THE CO PILOTS COLLECTIVE. GOUGING WAS THROUGH THE COMPLETE THICKNESS OF THE RIB. THE DAMAGE WAS APPROXIMATELY 13/32" IN LENGTH AND LOCATED AT THE BEND RADIUS OF THE RIB. ** THIS AIRCRAFT REMAINS OOS AT THE TIME OF THIS SUBMISSION. **
